# SDR CALA2013090290898

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 72,035 hours, 10,299 cycles
- Engine: Pwa PW40903
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANGLE GEAR BOX SHOWS SIGNS OF OIL LEAKING.  SPRAYED DOWN AREA OF NR 2 ENGINE ANGLE GEARBOX WITH ALCOHOL, 5 MINUTES IDLE RUN ENGINE.  CONFIRMED OIL LEAK & POSSIBLE CRACK IN CASE, OIL COMING OUT OF GEAR BOX COVER.  REPLACED ANGLE GEARBOX COVER O-RING IPC 72-62-00-003 ITEM 130, COVER O-RING ITEM 30 & FLAT PLUG O-RING ITEM 1 IPC 72-62-00-004.  CLEANED & DRIED AREA, RAN ENGINE, FOUND GEARBOX WET WITH OIL AGAIN.
